# SDR AALAF20070649

- Difficulty date: February 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHT BATTERY PACK IN CABIN AT FORWARD RIGHT NUMBER TWO DOOR FAILED FUNCTIONAL TEST.  REPLACED EMERGENCY LIGHT BATTERY PACK IN CABIN AT FORWARD RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
